# SDR DALA2016041603086

- Difficulty date: April 15, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,034 hours, 23,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM 1225 LOCATED FRAME 66 TO FRAME 68, LT SIDE AT AFT GALLEY AREA.  REPLACED FLOORBEAM 1225, LOCATED FRAME 66 TO FRAME 68 AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53472000.
